Journal Article

On the application of alternating projection under the constraint of linear matrix inequalities

WEIN-SO WANG, JYH-CHING JUANG and YORK-YIH SUN

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 16, issue 1, pages 15-22
Published in print March 1999 | ISSN: 0265-0754
Published online March 1999 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/16.1.15
On the application of alternating projection under the constraint of linear matrix inequalities

Show Summary Details

Preview

In this paper, alternating projection under the constraint of linear matrix inequalities (LMIs) is investigated to solve the following two problems: finding the intersection of several convex LMI sets and designing an output-feedback stabilizing controller. Each problem is formulated as a quadratic optimization problem under LMI constraints. A numerical algorithm based on the concept of alternating projection is proposed. The algorithm is demonstrated using a vertical-strip pole-assignment example.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.